# SDR A6WA200740691

- Difficulty date: December 10, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MLG DOOR RIGHT INNER SKIN, ABRASION EXIST ON FORWARD SIDE OF DOOR, LOWER AND UPPER.  (M)   REPAIRED IAW REO 601R-52-82-016 AND REO 601R-52-82-102.  (K)
